Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 78, Number 266

All articles in this issue are freely accessible.

A multiplicative Schwarz adaptive wavelet method for elliptic boundary value problems
Rob Stevenson and Manuel Werner.
Math. Comp. 78 (2009), 619-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476554
Error analysis for the elastic flow of parametrized curves
Klaus Deckelnick and Gerhard Dziuk.
Math. Comp. 78 (2009), 645-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476555
Analysis for quadrilateral MITC elements for the Reissner-Mindlin plate problem
Jun Hu and Zhong-Ci Shi.
Math. Comp. 78 (2009), 673-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476556
A-priori analysis and the finite element method for a class of degenerate elliptic equations
Hengguang Li.
Math. Comp. 78 (2009), 713-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476557
On estimators for eigenvalue/eigenvector approximations
Luka Grubisic and Jeffrey S. Ovall.
Math. Comp. 78 (2009), 739-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476558
An error estimate for two-dimensional Stokes driven cavity flow
Zhiqiang Cai and Yanqiu Wang.
Math. Comp. 78 (2009), 771-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476559
Deriving a new domain decomposition method for the Stokes equations using the Smith factorization
Victorita Dolean, Frédéric Nataf and Gerd Rapin.
Math. Comp. 78 (2009), 789-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476560
On spectral approximations in elliptical geometries using Mathieu functions
Jie Shen and Li-Lian Wang.
Math. Comp. 78 (2009), 815-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476561
Weak order for the discretization of the stochastic heat equation
Arnaud Debussche and Jacques Printems.
Math. Comp. 78 (2009), 845-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476562
Nonlinear nonoverlapping Schwarz waveform relaxation for semilinear wave propagation
Laurence Halpern and Jérémie Szeftel.
Math. Comp. 78 (2009), 865-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476563
On the collocation methods for singular integral equations with Hilbert kernel
Jinyuan Du.
Math. Comp. 78 (2009), 891-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476564
A multiscale method for highly oscillatory ordinary differential equations with resonance
Gil Ariel, Bjorn Engquist and Richard Tsai.
Math. Comp. 78 (2009), 929-956
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476565
Unconditional stability of explicit exponential Runge-Kutta methods for semi-linear ordinary differential equations
S. Maset and M. Zennaro.
Math. Comp. 78 (2009), 957-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476566
Stieltjes-type polynomials on the unit circle
B. de la Calle Ysern, G. López Lagomasino and L. Reichel.
Math. Comp. 78 (2009), 969-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476567
Discrete Fourier analysis on a dodecahedron and a tetrahedron
Huiyuan Li and Yuan Xu.
Math. Comp. 78 (2009), 999-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476568
Rational Szego quadratures associated with Chebyshev weight functions
Adhemar Bultheel, Ruymán Cruz-Barroso, Karl Deckers and Pablo González-Vera.
Math. Comp. 78 (2009), 1031-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476569
Evaluating Jacquet’s $\mathbf{GL(n)}$ Whittaker function
Kevin A. Broughan.
Math. Comp. 78 (2009), 1061-1072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476570
Computation of Jacobsthal’s function $h(n)$ for $n<50$.
Thomas R. Hagedorn.
Math. Comp. 78 (2009), 1073-1087
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2476571
The complexity of class polynomial computation via floating point approximations
Andreas Enge.
Math. Comp. 78 (2009), 1089-1107
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2476572
A targeted Martinet search
Eric D. Driver and John W. Jones.
Math. Comp. 78 (2009), 1109-1117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476573
Trace of totally positive algebraic integers and integer transfinite diameter
V. Flammang.
Math. Comp. 78 (2009), 1119-1125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476574
A covering system with least modulus 25
Donald Jason Gibson.
Math. Comp. 78 (2009), 1127-1146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476575
Asymptotic estimation of $𝜉^{(2n)}(1/2)$: On a conjecture of Farmer and Rhoades
Mark W. Coffey.
Math. Comp. 78 (2009), 1147-1154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2476576
Shimura curves of genus at most two
John Voight.
Math. Comp. 78 (2009), 1155-1172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476577
Non-hyperelliptic modular Jacobians of dimension 3
Roger Oyono.
Math. Comp. 78 (2009), 1173-1191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476578
A new prime $p$ for which the least primitive root $(mod p)$ and the least primitive root $(mod p^{2})$ are not equal
A. Paszkiewicz.
Math. Comp. 78 (2009), 1193-1195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476579
Ten new primitive binary trinomials
Richard P. Brent and Paul Zimmermann.
Math. Comp. 78 (2009), 1197-1199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476580
Parallel LLL-reduction for bounding the integral solutions of elliptic Diophantine equations
L. Hajdu and T. Kovács.
Math. Comp. 78 (2009), 1201-1210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476581
Proportionally modular diophantine inequalities and the Stern-Brocot tree
M. Bullejos and J. C. Rosales.
Math. Comp. 78 (2009), 1211-1226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476582
New sums of three cubes
Andreas-Stephan Elsenhans and Jörg Jahnel.
Math. Comp. 78 (2009), 1227-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2476583

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An introduction to iterative Toeplitz solvers, edited by Raymond Hon-Fu Chan and Xiao-Qing Jin.
Reviewer: Daniel B. Szyld
Math. Comp. 78 (2009), 1231-1232
Review information
Full-text PDF Free Access
Optimization algorithms on matrix manifolds, by R. Mahony and R. Sepulchre P.-A. Absil.
Reviewer: Levent Tunçel
Math. Comp. 78 (2009), 1233-1236
Review information
Full-text PDF Free Access